# SDR UIEA2023062800663

- Difficulty date: July 10, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 100,220 hours, 24,059 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK CARGO, ZONE A, OBSTRUCTION FROM SMOKE DET. SYSTEM( MAIN DECK CARGO, ZONE A, SMOKE DET. SYSTEM WAS CLEANED AND INSTALLED CORRECTLY IAW AMM 26-16-00 )
